# SDR IPXA2018123037358

- Difficulty date: December 30, 2018
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 65,895 hours, 14,153 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A D655519 ITERM REPAIR TO RT INBRD FLAP LWR SKIN REMOVED DAMAGE 1.0 DIM HOLE (ILLEG 0986314 12-28-18) / THIS IS A MAJOR REPAIR TRANSFERRED TO MRC 590056 (ILLEG 0986314 12-28-18) / ACCOMPLISHED REPAIR IAW APPENDIX A OF EO MD11-5750-70846-C. THIS CLOSES DEFERRAL D655519.
